i take trazodone, 450mgs at nite, when i went to c a gp last week he sed i was on a way too high dose at nite, it now concerns me with the dose im takin, i have epilepsy,
This is an old drug and I, TOO, have been taking it for 22 years. Why you
are on such a high dose is curious to me. I started out at 50 mg. 3 times
a day but never adjusted to the fog it left me in. Took only 50 mg. at bedtime
and still do. It was initially given to me
for depression and a sleep aid. Now the benefits of "anti" depressive
have waned. Tried to stop taking it, but seem unable to get off this small
dose. It is certainly a high dose and, although I have little experience as a nurse,
you might concentrate on the idea of consulting another doctor or even two!
Wow! How do you function - aren't you incredibly sleepy? The highest I ever got was 150 mgs but I couldn't drive to work - I was way too sleepy so I had to back off it. Trazodone is an old type antidepressant and is primarily prescribed now for help with sleep. There are much more effective medications for epilepsy however, I dont know of any reason to take you off trazodone if it is working well for you and you are able to stay awake.
Hi Sue Michelle,
I have been on Trazodone 100mg at bedtime for sleep for 4 years now. I don't feel sleepy when I get up in the morning. I fall asleep around 30mins. after I take it too. It works well for me. It is very consistent for me. Hope you can get a doctor to listen to you to adjust your dose soon. Good luck and take care!
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2013 • 6 answers
Posted 26 Nov 2013 • 2 answers
Posted 30 Oct 2014 • 6 answers
Posted 17 Apr 2016 • 6 answers
Posted 15 Jul 2016 • 1 answer